# SDR UPS805087

- Difficulty date: November 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N779UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45479
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Frame
- Condition: Cracked
- Location: Baggage Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR C-CHECK, MAINTENANCE FOUND D-BAG BIN DOOR HAS A 2 INCH LONG CRACK ON LOWER FRAME TOWARDS AFT CORNER.  REPAIRED PER UPS EO AND DC8-5230-6643-A.
